Uncategorized

Cosmo Magazine on Roaccutane and Sex Drive Loss

Cosmo Magazine on Roaccutane and Sex Drive Loss

November of last year, Cosmo published an article discussing women reporting sexual dysfunction after taking Roaccutane.  The article details the plight of women whose sex drive was “killed” – suffering loss of libido, vaginal dryness and inability to orgasm.  The article also describes men reporting erectile dysfunction and impotence. Writer Polly Dunbar discusses the case of 31... »

SSRI Reduced Libido

Men’s Health: SSRIs and libido problems

A recent edition of Men’s Health magazine contains a feature-length article exploring the links between SSRIs and decreased sex drive. Known in the medical literature as post-SSRI sexual disorder, or PSSD for short, the condition has been receiving increasing attention in medical journals. The author of the article, Paul John Scott – who explains that he himself developed erectile dysfunctio... »